MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 170MM - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.012S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, a patient was taken to surgery because he suffered a fracture of the mid shaft femur distal to a short trochanteric fixation nail advance (tfna).The surgeon removed the short tfna and replaced it with a long tfna.There was no delay in surgery; the surgery was successful and the patient was stable.There is no allegation or malfunction of the short tfna.Concomitant device: tfna helical blade 105 mm (part: 04.038.305, lot: unknown, quantity: 1), trauma locking screws (part: unknown, lot: unknown, quantity: unknown).This report is for a 10 mm/125 deg ti cann tfna 170 mm ¿ sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Patient ethnicity is unknown.Expiration date is now known.Unknown part-, lot number combination in our records.Us part.Item: 04.037.012s; research indicates lot number is h168070; manufacturing (mfg) qty: 6; mfg date: august 17, 2016; mfg location: monument; scn: 12864; expiration date: july 31, 2026; product was inspected and passed.Product was packaged per specification.There were no nonconformance reports (ncrs) or reworks generated during the manufacturing of this lot.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/125 DEG TI CANN TFNA 170MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7560808
Report Number2939274-2018-52375
Device Sequence Number2195168
Product Code HSB
UDI-Device Identifier10886982095701
UDI-Public(01)10886982095701
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number04.037.012S
Device Catalogue Number04.037.012S
Device Lot NumberH168070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer07/05/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight61